byetta metformin and actos

lpolly
By lpolly Latest Reply 2010-07-12 09:33:43 -0500
Started 2010-07-10 14:21:30 -0500

I was diagnosed in the 1990's. I take all 3, byetta metformin and actos; max doses. I usually have nausea and diarrhea, yogurt 3 times a day helps. A1C is 7.3, Now I am also on anti-depressants Anyone else have these problems or suggestions?


3 replies

Kirla
Kirla 2010-07-11 12:41:29 -0500 Report

I only took metformin and had to stop due to the side effects. This is how I control my blood sugar without it.

I found that drinking lots of water and eating lots of low carb vegetables helped lower my blood sugar fast. After being diagnosed I started to test before and 2 hours after each meal to determine how the foods I ate affected my blood sugar. After my numbers came down a lot I started testing 1 hour after eating and was able to fine-tune my diet even more. My A1C went from 14.1 to 5.9 in just a few months. My last 4 were all below 6.

By testing what I ate, I found that I had to give up all bread and grain products, potatoes, pasta, rice and most foods that contained more than 5-6 net carbs per serving.

I write how I controlled my blood sugar on my website. I even talk about how and what I eat. Click on the link below. It may help or give you some ideas. Then again it might not. I figure it can’t hurt to at least try some things. This is what worked for me.

http://kirla.wordpress.com/this-is-what-i-did/

Good Luck
Kevin

msann
msann 2010-07-10 14:51:40 -0500 Report

hi, back in 1990's i was on actos,i was so swollen in my thighs, i am type 2, diabetic, it took over my boby, i was taking lasix also i was really messed up.,my new dr, took me off all that medications, maybe this will help with the actos

Next Discussion: Unusual Body Odor »